# SDR ASOA04104

- Difficulty date: February 9, 2004
- Submitted: March 24, 2004
- Operation: Air carrier
- Aircraft: N640AS
- Make and model: Aerosp ATR72
- Aircraft serial: 405
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: L1750103
- Condition: Burned
- Location: Galley
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 4313 - DURING APPROACH INTO ATL FROM MGM, THE FLIGHT ATTENDANT NOTICED AN ELECTRICAL ODOR IN THE CABIN.  THE CREW REQUESTED EMERGENCY VEHICLES AS A PRECAUTION AND THE TOWER DECLARED AN EMERGENCY.  THE AIRCRAFT LANDED SAFELY IN ATL.  MAINTENANCE FOUND THE LEFT SIDE COFFEE POT PLUG BURNED AND WET.  MAINTENANCE REMOVED AND REPLACED THE LEFT SIDE COFFEE POT, CLEANED AND DRIED THE COFFEE POT RECEPTACLE.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
